# SDR DL72S970642

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: RPS1
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS OUT FROM ROW 27 TO REAR OF CABIN.  REPLACED POWER SUPPLY, CHECKS NORMAL.
